×

zbMATH — the first resource for mathematics

Found 13 Documents (Results 1–3)

Ji, Lizhen (ed.) et al., Lie groups and automorphic forms. Proceedings of the 2003 summer program, Zhejiang University, Center of Mathematical Sciences, Hangzhou, China. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-4198-X/hbk). AMS/IP Studies in Advanced Mathematics 37, 51-86 (2006).
BibTeX Cite
WorldCat.org

Filter Results by …

Document Type
Reviewing State
Author
Serial
Year of Publication
Classification